Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Some applications of theorems on uniform Cauchy points to infinite series


Author: C. W. McArthur
Journal: Proc. Amer. Math. Soc. 6 (1955), 603-612
MSC: Primary 40.0X
DOI: https://doi.org/10.1090/S0002-9939-1955-0073719-5
MathSciNet review: 0073719
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40.0X

Retrieve articles in all journals with MSC: 40.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1955-0073719-5
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society